Uniqueness of ground states for a class of quasi-linear elliptic equations

Francesca Gladiali, Marco Squassina

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

We prove the uniqueness of radial positive solutions to a class of quasi-linear elliptic problems containing in particular the quasi-linear Schrödinger equation
Original languageEnglish
Pages (from-to)159-179
Number of pages21
JournalAdvances in Nonlinear Analysis
Volume1
DOIs
Publication statusPublished - 2012

Keywords

  • Uniqueness of solutions

Fingerprint

Dive into the research topics of 'Uniqueness of ground states for a class of quasi-linear elliptic equations'. Together they form a unique fingerprint.

Cite this